W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY
Back to Search Results |
| Catalog Number |
VBJR062502A |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
06/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 ¿ code b20: device remains implanted, and no images were provided; therefore, direct product analysis was not possible.H6 ¿ code c21: results pending completion of investigation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On an unknown date, a patient underwent treatment for an unknown disease/etiology in an unknown anatomical location using multiple gore® viabahn® devices.On (b)(6) 2025, patient contacted gore's customer service line to report stents failing and expressed interest in volunteering to be part of a clinical study.The patient noted a history of multiple blood clots in legs and conveyed frustration due to undergoing implantation of over 41 gore devices.Patient is requesting to speak with someone regarding this matter.On (b)(6) 2025, the patient provided additional information raising concerns about potential clotting in the recently implanted viabahn device in the right leg, placed on (b)(6) 2025.This concern is based on angiogram results from early (b)(6) indicating total occlusion in the right leg.The patient is scheduled for a follow-up appointment with his physician on (b)(6) 2025; however, no re-intervention is currently planned.
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.Section h6 updated to reflect completion of investigation.Investigation investigation findings was updated from c21 to c19 conclusion was updated from d16 to d15.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The device remains implanted and was, therefore, not available for analysis.No clinical images enabling direct assessment of product performance were returned for evaluation.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.